# SDR AALA2020021109064

- Difficulty date: February 7, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 75,658 hours, 29,337 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Overserviced
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: HAD FUME EBVENT FIRST ENCOUNTER WAS LIGHT RIGHT AFTER TAKEOFF. THEN WENT AWAY. THEN AT BOTTOM OF DECENT HAD MODERATE OIL/FUME. DETERMINED APU TO BE SOURCE. INSPECTED APU COMPARTMENT AND FOUND OIL THROUGHOUT COMMPARTMENT. DEEP CLEANED COMPARTMENT AS REQUIRED INSPECTED WITH BLACKLIGHT AND FOUND NO DYNAMIC LEAKS OR STATIC. PERFORMED JOB CARDS 26L000021001, 26L00021002, AND 26L00021004. PERFORMED WALK THROUGH WITH NO FURTHER ODORS NOTICED AT TIME SUSPECT APU OVERSERVICED. OK'D FOR SERVICE.
